Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Initiating Nardil therapy tomorrow/tecknohed brooke484

Posted by tecknohed on December 3, 2007, at 17:01:31

In reply to Re: Initiating Nardil therapy tomorrow/tecknohed, posted by brooke484 on December 3, 2007, at 11:20:31

> I guess I'm not going to quit taking it afterall. I just found out that my insurance shipped my three month supply of Marplan on Sat (not in 2 weeks like they told me). There is nothing I can do now so I guess I'm staying on it. And yes, I will probably try adding another drug to it. Either lamictal or deplin (if he lets me).
>
> I'm just getting frustrated because I feel worse than I did without it and I hate all this waiting. I'm so out of it and I feel like I'm losing touch with reality and that is not a pleasant feeling if you get my drift. Derealization is hell.
>
> brooke

When did the derealization start? Was it already a part of your depression which has simply got worse because Marplan isn't working, or do you think Marplan is actually causing it?

Are you taking anything else, e.g. alcohol or cannabis? These can cause derealization. Mind you, so can antidepressants.

Do you think your pdoc is willing enough to treat your depression/anxiety more aggressively? And if so, are you willing to take the 'aggressive' treatment? You may well need more than Lamictal or Deplin. I myself GOT derealization from Lamictal. Was like drifting through mist every day. But we're all different I guess.

I bet a tricyclic would stomp out the derealization, especially one of the more NRI type ones. Provigil certainly would, for a while at least. A nootropic supplement could also do wonders - I take 2 myself, idebenone & vinpocetine.

Why not start a new thread explaining your exact current situation, asking what might help the derealization? Bet you'd get a few responces at least.

I know what this symptom/side effect feels like. I've had it on & off for years. I know its hell but something will snap you out of it.

Best of luck mate.

teck


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tecknohed thread:796180
URL: http://www.dr-bob.org/babble/20071125/msgs/798536.html